Alert archive / Minnesota / Areal Flood Advisories in 2012
Areal Flood Advisory 2, NWS Twin Cities, MN
NWS Twin Cities, MN issued this areal flood advisory at May 4, 2012, 6:24 PM CDT for 4 counties in Minnesota. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- May 4, 2012, 6:24 PM CDT (23:24 UTC)
- Expired
- May 4, 2012, 9:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
Counties Blue Earth County, MN, Faribault County, MN, Martin County, MN, Watonwan County, MN
The radar
The Minneapolis radar (KMPX), 120 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1101 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
870 WGUS83 KMPX 042324 FLSMPX FLOOD ADVISORY NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 624 PM CDT FRI MAY 4 2012 MNC013-043-091-165-050230- /O.NEW.KMPX.FA.Y.0002.120504T2324Z-120505T0230Z/ /00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FARIBAULT MN-MARTIN MN-WATONWAN MN-BLUE EARTH MN- 624 PM CDT FRI MAY 4 2012 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED AN * URBAN AND SMALL STREAM FLOOD ADVISORY FOR... NORTHEASTERN MARTIN COUNTY IN SOUTH CENTRAL MINNESOTA... NORTHWESTERN FARIBAULT COUNTY IN SOUTH CENTRAL MINNESOTA... SOUTHEASTERN WATONWAN COUNTY IN SOUTH CENTRAL MINNESOTA... SOUTHWESTERN BLUE EARTH COUNTY IN SOUTH CENTRAL MINNESOTA... * UNTIL 930 PM CDT * AT 621 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE ADVISORY AREA. DOPPLER RADAR ESTIMATED 2 TO 4 INCHES OF RAINFALL HAD OCCURRED IN FAR NORTHEASTERN MARTIN COUNTY...SOUTHEASTERN WATONWAN COUNTY... SOUTHWEST BLUE EARTH COUNTY...AND NORTHWESTERN FARIBAULT COUNTY. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE MINOR FLOODING TO OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER CROSSINGS. SOME LOCATIONS THAT WILL EXPERIENCE MINOR FLOODING INCLUDE...AMBOY...DELAVAN...LEWISVILLE...SOUTH BRANCH...VERNON CENTER AND WINNEBAGO. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 4400 9406 4370 9398 4371 9456 4402 9458 $$ SPD
What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this areal flood advisory went out at May 4, 4:17 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, May 4, 4:17 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 417 PM CDT FRI MAY 4 2012 .DISCUSSION... TONIGHT AND SATURDAY...QUASI-STATIONARY SFC FRONT EXTENDING FROM ERN WY THRU NRN NE AND NRN IA INTO THE OH VALLEY ACTING TO ENHANCE LOW- AND MID- LEVEL SHEAR ALONG WITH ADDING MUCH DEEPER MOISTURE TO THE AREA...PARTICULARLY SRN MN. SOUTHERLY FLOW S OF THE BNDRY WITHE E-NE FLOW N OF IT CREATING A DISTINCT CORRIDOR OF ENHANCED SHEAR CAPABLE OF PRODUCING TORNADIC SUPERCELLS IN FAR SRN MN FOR LATE THIS AFTN INTO EARLY THIS EVE. GOING N FROM THERE...MORE PRONOUNCED E-NE WINDS AND AN ENVIRONMENT OF MUCH LOWER CAPE/SHEAR WILL MEAN RAIN WITH A FEW WEAK TSTMS FROM MANKATO ON NORTH. LOOKING AT THE BIGGER PICTURE...A LARGE UPPER LEVEL TROUGH WILL PUSH ONSHORE THE PACIFIC COAST TONIGHT INTO TOMORROW...AMPLIFYING THE LARGE RIDGE SHIFTING FROM THE MISSISSIPPI RIVER VALLEY EWD THROUGH SATURDAY. THIS WILL MAKE FOR DEEP SWLY FLOW ALOFT... FORCING WARM AIR AND HIGHER MOISTURE AIR ADVECTION FOR THE WEEKEND. AS THE UPPER FLOW PIVOTS TONIGHT INTO SATURDAY...THIS WILL NUDGE THE SFC BOUNDARY NWD AS A WMFNT... BRINGING HIGHS ARND 80 OVER FAR SRN MN AND HIGHS IN THE UPR 60S THROUGH THE 70S TO THE REMAINDER OF THE AREA FOR SATURDAY. RAIN CHANCES DIMINISH A BIT SATURDAY AS THE AREA GETS WORKED OVER FROM CONVECTION TONIGHT...SO POPS HAVE BEEN HELD BACK INTO THE CHC RANGE. SATURDAY NIGHT THROUGH MONDAY...TANDEM AREAS OF LOW PRESSURE... ONE IN NRN MT AND ANOTHER IN WRN KS/NE...WILL SHIFT ENE SAT NIGHT INTO SUN WHILE THE WMFNT WOBBLES OVER SRN MN. THE WMFNT WILL GRADUALLY LIFT N BY EARLY SUN IN ADVANCE OF A CDFNT THAT WILL GRADUALLY SHIFT E ACRS THE AREA SUN INTO SUN NIGHT. STRONG MOISTURE ADVECTION WITH THIS SYSTEM ALONG WITH GREATLY ENHANCED OMEGA LIFT WILL PRODUCE QPFS IN THE ONE HALF TO ONE INCH RANGE FOR MUCH OF THE AREA WITH ISOLATED HIGHER AMOUNTS. IN ADDITION... THERE IS STILL A SMALL SHOT AT STRONG TO SEVERE STORMS BUT WITH A MORE EASTERLY FLOW AND LACK OF STRONG INSTABILITY AS COMPARED TO S OF THE WMFNT...THE BULK OF SEVERE ACTIVITY SHOULD REMAIN S OF THE MPX CWFA. THAT SAID...POPS SAT NIGHT INTO SUN ARE IN THE LIKELY TO CATEGORICAL RANGE. AS THE CDFNT SHIFTS INTO WI AND POINTS E SUN NIGHT INTO MON...PRECIP CHCS DROP OFF STRONGLY AND WILL LOOK TO HAVE A DRYING OUT PERIOD ON MONDAY ALONG WITH COOLER TEMPERATURES. HIGHS WILL DROP OUT OF THE 60S/70S SUNDAY TO JUST THE 60S ON MONDAY. TUESDAY THROUGH THURSDAY...GENERALLY DRIER AND COOLER TEMPERATURES ARE EXPECTED THROUGH THE MIDWEEK PERIOD AS PRONOUNCED NW UPPER LEVEL FLOW COMBINED WITH MODIFIED CANADIAN HIGH PRESSURE DROPS INTO THE REGION. A WEAK MIDLVL DISTURBANCE MAY BE ABLE TO SPARK ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ON TUESDAY BUT MOISTURE ADVECTION IS NOT IMPRESSIVE. FURTHER DRYING OUT IS EXPECTED WEDNESDAY INTO THURSDAY. THE COLD AIR ADVECTION ANTICIPATED FOR THE MIDWEEK PERIOD WILL DROP HIGHS INTO THE 50S/60S ON TUESDAY...THE PEAK OF COOLING. THIS WILL BE FOLLOWED BY HIGHS IN THE 60S ON WEDNESDAY AND A RETURN TO THE 70S ON THURSDAY. && .AVIATION.../18Z TAF ISSUANCE/ SEVERAL FACTORS WILL INFLUENCE OUR WX...ESPECIALLY SHORT TERM VCSH/TSRA AS NUMEROUS SHRA/TSRA MOVE INTO WC/SW MN. INITIALLY...VERY DRY AIR BETWEEN 92H TO 70H IS NOTED FROM EARLIER SOUNDINGS. HOWEVER...RESIDUAL LOW LEVEL MOISTURE FROM EARLIER TSRA ACROSS WI/IL/IA WILL SPREAD W/NW ACROSS S MN OVER THE NEXT FEW HRS. ALTHOUGH CONVECTION CONTINUES TO SPREAD EASTWARD ACROSS FAR SE SD...AND INTO FAR SW MN...THERE REMAINS A VERY STABLE LAYER BLW 85H IN FAR S MN DURING THE MORNING. IT WILL TAKE TIME TO INCREASE INSTABILITY IN S MN DURING THE AFTN...BUT ENOUGH TO WARRANT A GOOD CHC AT RWF...AND OCCASIONAL SHRA AT AXN...BUT NOT TSRA. EVENTUALLY THE ATMOSPHERE WILL MOISTEN ACROSS S MN WHICH WILL SPREAD THE CONVECTION...OR DEVELOP CONVECTION ACROSS S MN/WC WI. ONCE THE RAINFALL DEVELOPS...AND A DEEP INVERSION BLW 85H REMAINS...EXPECT CIGS TO LOWER TO MVFR/IFR WITH VSBYS AS LOW AS IFR IN HEAVIER SHRA/TSRA THIS EVENING/OVERNIGHT. TIMING OF TSRA REMAINS PROBLEMATIC...SO WILL CONTINUE ONLY SHORT TERM VCTS. LATER SHIFTS WILL HAVE A BETTER HANDLE ON TSRA AT THE TERMINALS. WNDS WILL REMAIN FROM THE E/SE...THEN E/NE OVERNIGHT/SATURDAY MORNING. MSP...DRY LAYER ABV 92H SHOULD HOLD OFF ANY SIGNIFICANT SHRA UNTIL AFT 00Z. MVFR CIGS IN SE MN...MAY AFFECT MSP AFT 21Z...BUT CONFIDENCE REMAINS LOW...WITH MORE OF A LOW END VFR CIG OF 3.5K AFT 21Z. BETWEEN 00-03Z...SHRA SHOULD DEVELOP ALONG WITH CIGS LOWERING. MVFR/IFR CIGS/VSBYS WILL BE A POSSIBILITY AFT 6Z WITH EMBEDDED TSRA. CONFIDENCE ON TIMING OF TSRA REMAINS LOW...SO WILL CONTINUE WITH ONLY SHRA ATTM. LATER SHIFTS CAN INTRODUCE TSRA ONCE WE HAVE A BETTER HANDLE ON CONVECTION TO THE W/SW. WNDS WILL SLOWLY BECOME E/SE THIS AFTN WITH GUSTS UP TO 24 KTS...THEN MORE E/NE BY MORNING/AFTN. SUNDAY...MVFR/VFR WITH -SHRA POSSIBLE. MONDAY...VFR WITH NORTHWEST WINDS 15-20KTS. ..JLT.. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JPC/JLT
Hazardous weather outlook, May 4, 4:24 PM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 424 PM CDT FRI MAY 4 2012 MNZ082>085-091>093-051800- WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- 424 PM CDT FRI MAY 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL CONTINUE OVER FAR SOUTHERN MINNESOTA THROUGH THIS EVENING. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM CDT. IN ADDITION...HEAVY RAIN ASSOCIATED WITH THE STORMS MAY PRODUCE ISOLATED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ADDITIONAL ROUNDS OF THUNDERSTORMS ARE EXPECTED SATURDAY AND SUNDAY. A FEW OF THESE STORMS MAY BE SEVERE SATURDAY AFTERNOON AND SATURDAY NIGHT. THE BEST CHANCE FOR SEVERE WEATHER WILL OCCUR OVER SOUTHERN MINNESOTA. MORE STORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING. MNZ054-056-064>070-073>078-051800- LAC QUI PARLE-CHIPPEWA-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY- CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE- 424 PM CDT FRI MAY 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE REST OF THE AFTERNOON INTO THE EVENING HOURS. THE RISK FOR SEVERE THUNDERSTORMS IS LOW...BUT AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE. PRIMARY HAZARDS INCLUDE LARGE HAIL AND DAMAGING WINDS. IN ADDITION...HEAVY RAIN ASSOCIATED WITH THE STORMS MAY PRODUCE ISOLATED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ADDITIONAL ROUNDS OF THUNDERSTORMS ARE EXPECTED SATURDAY AND SUNDAY. A FEW OF THESE STORMS MAY BE SEVERE SATURDAY AFTERNOON AND SATURDAY NIGHT. THE BEST CHANCE FOR SEVERE WEATHER WILL OCCUR OVER SOUTHERN MINNESOTA. MORE STORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE OVER FAR SOUTHERN MINNESOTA THROUGH THIS EVENING. MNZ041>045-047>053-055-057>063-WIZ014>016-023>028-051800- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-SWIFT-KANDIYOHI-MEEKER-WRIGHT- HENNEPIN-ANOKA-RAMSEY-WASHINGTON-POLK-BARRON-RUSK-ST. CROIX- PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 424 PM CDT FRI MAY 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...WEST CENTRAL MINNESOTA... NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE REST OF THIS AFTERNOON INTO THIS EVENING. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ADDITIONAL ROUNDS OF THUNDERSTORMS ARE EXPECTED SATURDAY AND SUNDAY. MORE STORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED WITH ANY OF THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 4, 5:00 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
500 PM CDT FRI MAY 4 2012
MNZ091-092-042245-
FARIBAULT-MARTIN-
500 PM CDT FRI MAY 4 2012
AT 453 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
WINNEBAGO TO 7 MILES WEST OF ELMORE. THESE STORMS WERE MOVING EAST
AT 25 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HUNTLEY.
ELMORE.
BLUE EARTH.
FROST.
BRICELYN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4350 9434 4354 9431 4377 9437 4370 9367
4351 9366 4349 9368 4349 9433
TIME...MOT...LOC 2158Z 272DEG 16KT 4368 9422 4353 9418
4338 9433Local storm report, May 4, 5:03 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
503 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 1 NE FAIRMONT 43.65N 94.44W
05/04/2012 M0.75 INCH MARTIN MN COCORAHS
&&
DEVINNYLocal storm report, May 4, 6:00 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
600 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TORNADO 2 S KIESTER 43.51N 93.71W
05/04/2012 FARIBAULT MN STORM CHASER
&&
DEVINNYLocal storm report, May 4, 6:03 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
603 PM CDT FRI MAY 4 2012
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM TSTM WND GST SPENCER BROOK 45.52N 93.44W
05/01/2012 M75 MPH ISANTI MN TRAINED SPOTTER
DELAYED REPORT FROM MAY 1ST. 3 LARGE TREES
BLOW OVER AND ROOF DAMAGE NOTED.
&&
DEVINNYLocal storm report, May 4, 6:08 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
608 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TORNADO 1 NW KIESTER 43.55N 93.73W
05/04/2012 FARIBAULT MN STORM CHASER
TREES DAMAGED FROM THE TORNADO.
&&
DEVINNYLocal storm report, May 4, 6:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
612 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND GST 2 S EMMONS 43.48N 93.48W
05/04/2012 M65 MPH WORTH IA TRAINED SPOTTER
&&
DEVINNYThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:00 PM CDT | Special Weather Statement | MPX | Goodhue | 30 min |
| May 4, 2:07 PM CDT | Special Weather Statement | MPX | Redwood | 38 min |
| May 4, 2:33 PM CDT | Special Weather Statement | MPX | Blue Earth, Martin, Watonwan | 57 min |
| May 4, 3:10 PM CDT | Tornado Warning | MPX | Martin | 35 min |
| May 4, 3:40 PM CDT | Tornado Warning | MPX | Martin | 50 min |
| May 4, 4:07 PM CDT | Special Weather Statement | MPX | Blue Earth, Waseca, Watonwan | 38 min |
| May 4, 4:22 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Martin | 38 min |
| May 4, 4:32 PM CDT | Severe Thunderstorm Warning | MPX | Martin | 13 min |
| May 4, 5:00 PM CDT | Special Weather Statement | MPX | Faribault | 45 min |
| May 4, 5:41 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn | 49 min |
| May 4, 5:52 PM CDT | Tornado Warning | MPX | Faribault, Freeborn | 23 min |
| May 4, 6:15 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn | 45 min |
| May 4, 6:21 PM CDT | Tornado Warning | MPX | Freeborn | 24 min |
Nearby
Areal Flood Advisories in Minnesota, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.